# SDR IPXA2025090270617

- Difficulty date: August 14, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 5330510180112
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, BS 800-820 CEILING DECOMPRESSION PANEL SUPPORT HAS CORROSION AND (1EA) NUTPLATE LOOSE. STRAP  INSTALLED ACCORDING TO IAW SRM 51-40-02. INSTALLED ANGLES (4 EA) ON FWD CARGO COMPT, STA 800-820 CEILING DECOMPRESSION PANEL, IAW B757-200PF, SRM 51-40-02.  REVIEWED
